# SDR ASAA2020013082018

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,954 hours, 14,078 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED,  EXTINGUISHED WITH MASTER CAUTION RESET.  GROUNDED - YES. REL PER MEL 21-21G FLIGHT DECK ZONE PRIMARY TEMP CONT INOP. ENROUTE MEL - #2 ZONE TEMP CONT LOGGED TRIM AIR VALVE FAULT FLT DECK.  FAULT CLEARED & CHECKED NORMAL IAW AMM 21-61-00,  RAN PACK,  OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
